# SDR CA990301007

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BB100200337
- Condition: Failed
- Location: Row 8
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, A PASSENGER NOTED SMELL OF SMOKE.  SMOKE SEEN BY CABIN ATTENDANT COMING FROM AROUND PASSENGER SERVICE UNIT. EMERGENCY DECLARED AND AIRCRAFT LANDED OK.  FIRE CREWS MET AIRCRAFT AND IDENTIFIED SMOKE AS COMING FROM SIDEWALL LIGHTING IMMEDIATELY ABOVE THE RIGHT HAND PASSENGER DOOR.  NO EXTINGUISHER REQUIRED.  INSPECTION FOUND ONE WIRE BURNED AT LIGHTING FIXTURE.
